# SDR HEEA0014426

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Part number: M803B205VBATT
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY INDICATOR GAUGE HAS INOPERATIVE LCD SEGMENT ON THE Y10 VOLT NUMBER, LT LOWER VERTICAL LCD SEGMENT.
